Alert archive / Kansas / Tornado Warnings in 2024

Tornado Warning 5, NWS Dodge City, KS

May 3, 2024Finney County, Gray County, Kansas

NWS Dodge City, KS issued this tornado warning at May 3, 2024, 9:01 PM CDT for Finney County, Gray County, Kansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
May 3, 2024, 9:01 PM CDT (02:01 UTC)
Expired
May 3, 2024, 9:30 PM CDT
In force
29 min
Issued by
NWS Dodge City, KS
Area
Storm-based polygon
Tornado
Radar indicated
Hail
1.0 in

Counties Finney County, KS, Gray County, KS

The radar

The Dodge City radar (KDDC), 53 km from the middle of the area, began a volume at 02:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 3, 4:01 PM CDTSevere Thunderstorm WatchSPC7 hr

The nearest sounding before it

Dodge City, (KDDC), launched 00:00Z, 2.0 hours before the alert went out and 58 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Dodge City, at 00:00Z on 2024-05-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1274 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Dodge City, at 00:00Z on 2024-05-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1274 J/kg
Mixed-layer CIN
-51 J/kg
Mixed-layer LCL
1319 m above ground
0-6 km bulk shear
37 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
110 m²/s²
Significant tornado parameter
0.4
Supercell composite
3.3

Open this sounding in Storm Lab

The text

As transmitted.

251 
WFUS53 KDDC 040201
TORDDC
KSC055-069-040230-
/O.NEW.KDDC.TO.W.0005.240504T0201Z-240504T0230Z/

BULLETIN - EAS ACTIVATION REQUESTED
Tornado Warning
National Weather Service Dodge City KS
901 PM CDT Fri May 3 2024

The National Weather Service in Dodge City has issued a

* Tornado Warning for...
  East central Finney County in southwestern Kansas...
  Northwestern Gray County in southwestern Kansas...

* Until 930 PM CDT.

* At 901 PM CDT, a severe thunderstorm capable of producing a tornado
  was located 7 miles north of Charleston, moving northeast at 30
  mph.

  HAZARD...Tornado and quarter size hail.

  SOURCE...Radar indicated rotation.

  IMPACT...Flying debris will be dangerous to those caught without 
           shelter. Mobile homes will be damaged or destroyed. 
           Damage to roofs, windows, and vehicles will occur.  Tree 
           damage is likely.

* This tornadic thunderstorm will remain over mainly rural areas of
  east central Finney and northwestern Gray Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

Tornadoes are extremely difficult to see and confirm at night. Do not
wait to see or hear the tornado. TAKE COVER NOW!

&&

LAT...LON 3791 10061 3800 10064 3815 10037 3798 10029
TIME...MOT...LOC 0201Z 247DEG 26KT 3798 10056 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

TATRO
2 follow-up statements
361 
WWUS53 KDDC 040213
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
913 PM CDT Fri May 3 2024

KSC055-069-040230-
/O.CON.KDDC.TO.W.0005.000000T0000Z-240504T0230Z/
Finney KS-Gray KS-
913 PM CDT Fri May 3 2024

...A TORNADO WARNING REMAINS IN EFFECT UNTIL 930 PM CDT FOR EAST
CENTRAL FINNEY AND NORTH CENTRAL GRAY COUNTIES...

At 913 PM CDT, a severe thunderstorm capable of producing a tornado
was located 9 miles west of Kalvesta, moving northeast at 30 mph.

HAZARD...Tornado and quarter size hail.

SOURCE...Radar indicated rotation.

IMPACT...Flying debris will be dangerous to those caught without 
         shelter. Mobile homes will be damaged or destroyed. Damage 
         to roofs, windows, and vehicles will occur.  Tree damage is 
         likely.

This tornadic thunderstorm will remain over mainly rural areas of
east central Finney and north central Gray Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW! Move to a basement or an interior room on the lowest
floor of a sturdy building. Avoid windows. If you are outdoors, in a
mobile home, or in a vehicle, move to the closest substantial shelter
and protect yourself from flying debris.

&&

LAT...LON 3797 10048 3805 10055 3815 10037 3798 10029
TIME...MOT...LOC 0213Z 247DEG 26KT 3802 10045 

TORNADO...RADAR INDICATED
MAX HAIL SIZE...1.00 IN

$$

TATRO
880 
WWUS53 KDDC 040222
SVSDDC

Severe Weather Statement
National Weather Service Dodge City KS
922 PM CDT Fri May 3 2024

KSC055-069-040232-
/O.EXP.KDDC.TO.W.0005.000000T0000Z-240504T0230Z/
Finney KS-Gray KS-
922 PM CDT Fri May 3 2024

...THE TORNADO WARNING FOR EAST CENTRAL FINNEY AND NORTH CENTRAL GRAY
COUNTIES WILL EXPIRE AT 930 PM CDT...

The tornado threat has diminished and the Tornado Warning has been 
cancelled. A Severe Thunderstorm Warning remains in effect for the 
area, gusty winds are still possible with this thunderstorm.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

&&

LAT...LON 3797 10048 3805 10055 3815 10037 3798 10029
TIME...MOT...LOC 0222Z 247DEG 26KT 3804 10039 

$$

TATRO

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Dodge City, KS wrote its last area forecast discussion before this tornado warning went out at May 3, 5:57 PM CDT, 3 hours 4 minutes earlier. Its key messages:

  • Much needed rainfall expected across much of southwest Kansas Friday night and early Saturday. Some strong to marginally severe thunderstorms are possible.
  • North winds and cooler air Saturday.
  • Severe thunderstorms are expected in Kansas Monday, with the risk of hail and tornadoes east of US 283 Monday afternoon and evening.
Area forecast discussion, May 3, 5:57 PM CDT, 3 hours 4 minutes before
Area Forecast Discussion
National Weather Service Dodge City KS
557 PM CDT Fri May 3 2024

.KEY MESSAGES...

- Much needed rainfall expected across much of southwest Kansas
  Friday night and early Saturday. Some strong to marginally
  severe thunderstorms are possible.

- North winds and cooler air Saturday.

- Severe thunderstorms are expected in Kansas Monday, with the
  risk of hail and tornadoes east of US 283 Monday afternoon and
  evening.

&&

.SHORT TERM /THROUGH SATURDAY/...
Issued at 200 PM CDT Fri May 3 2024

Midday surface observations showed moist advection well underway
into SW KS, with southeast winds established, and dewpoints
rising with time. Southeast winds will continue to increase
through this afternoon, as surface pressures fall from SE
Colorado into NW KS. With satellite imagery indicating midlevel
cloud eroding quickly, temperatures will easily warm into the
70s this afternoon. With a lack of a forcing mechanism, kept the
forecast dry (pops < 15%) through 7 pm. That stated, some CAMs
such as 12z ARW suggests thunderstorms may be entering the far
NW zones (Hamilton) around that time.

Any initial thunderstorm activity Friday evening would favor the
western zones, west of US 83, in a modest CAPE/shear parameter
space supportive of at least marginal supercell structures.
Rotating updrafts will be capable of 1-2 inch diameter hail this
evening. Clearly the much richer moisture will remain locked up
in West Texas through tonight, so moisture quality will be
limited, keeping instability relatively muted. Still, dewpoints
well into the 50s will support organized linear convection along
and behind the expected strong cold front tonight. The cold
front is forecast to reach the far NW zones about 10 pm, race to
a DDC-LBL line by midnight, and exit the southeast CWA no later
than 4 am Saturday. Most of the forcing for ascent will be post
frontal, with the highly anticipated rainfall and embedded
thunder occurring after the abrupt northerly wind shift.
Rainfall amounts of 0.25-0.50 inch are expected to be common,
but since it will only be raining 3-5 hours at any one location,
amounts of up to 1 inch may be difficult to achieve.
Regardless, any rainfall on our dusty parched topsoils will be
welcomed with open arms. Marginally severe wind/hail (58 mph,
quarters) are possible within tonight's expected line of
convection, per SPC Day 1 probabilities, but modest CAPE should
keep this threat muted. Outside of storms, north winds will be
strong after midnight, gusting 30-40 mph. Rainfall will be
wrapping up quickly from NW to SE Saturday morning, with low
clouds and strong north winds.

Cooler high pressure surface ridging builds in Saturday,
weakening as it enters Kansas, providing a noticeably cooler
day. Model guidance shows a net cooling of 6-8C at 850 mb versus
Friday, with afternoon temperatures reduced to the 60s. Even
with partial sunshine and diminishing northeast winds, afternoon
temperatures will be 5-10 degrees below normal for early May.

The process of warm/moist advection is expected to begin
Saturday night and early Sunday, with light easterly winds and
increasing clouds. Models have unanimously pulled back on rain
production during this time, and reduced pops for Saturday
night/early Sunday significantly. Temperatures will commonly be
in the 40s sunrise Sunday.

&&

.LONG TERM /SATURDAY NIGHT THROUGH FRIDAY/...
Issued at 200 PM CDT Fri May 3 2024

Powerful, cold midlevel cyclone near 544 dm in strength is
forecast to be over Nevada midday Sunday, western Wyoming
at 7 am Monday, and eject into the western Dakotas, well
north of SW KS, through 7 pm Monday.

Related leeside cyclogenesis/lee troughing along the I-25
corridor will accelerate southeast winds Sunday afternoon, with
the strongest winds across western zones. This synoptic
evolution will begin the process of dragging higher quality
moisture into SW KS from the Gulf of Mexico, with dewpoints
expected to reach into the lower 60s by Sunday evening.
Convection potential Sunday and Sunday night looks very low,
with a strong EML capping inversion and relatively cool boundary
layer temperatures in the 60s and 70s keeping things rather
stable despite the increasing moisture. Feel slight chance pops
from the NBM this period are too high, and most locations will
remain dry. Increased south/southeast winds to the 90%ile of the
NBM.

An intense low level jet will keep south winds strong and gusty,
and temperatures elevated, Sunday night through Monday morning.
Temperatures through sunrise Monday will easily hold in the 50s
all zones, as dewpoints and surface moisture continue to
improve. Intense trough will eject onto the plains, with an
increasingly negative tilt, into NW Nebraska, through 7 pm
Monday. This northern track will essentially dryslot much of SW
KS, with strong SWly winds, and blowing dust and wildfire risk
behind the dryline. This scenario is most preferred by 12z
GFS/GEFS solutions, but as is typical, they are probably at
least somewhat too progressive. 12z ECMWF/EPS members are slower
with ejection, and as such are slower with the dryline's
advancement into central Kansas Monday afternoon. Dryline
placement will be critical for sensible weather impacts in SW KS
Monday, with intense wind/dust/fire concerns west of it, and
potentially high end severe potential east of it. Latest 12z
ECMWF solution strongly suggests the dryline and convective
initiation zone will be somewhere in the eastern DDC CWA at peak
heating 4-5 pm Monday. In other words, confidence is good the
severe threat will be focused east of Dodge City/US 283, but
any thunderstorms that develop will be capable of hail 2-4
inches in diameter and strong tornadoes. The combination of
quality moisture and jet dynamics in a strongly sheared
environment suggest high end supercells are probable; the
question is where do they form, and how much time they will
spend in the DDC CWA. West of the dryline, southwest winds will
easily gust 40-50 mph Monday afternoon, with areas of blowing
dust. Wildfire danger headlines are expected along and west of
US 83. Again increased winds to the 90%ile of the NBM. Included
blowing dust in the grids for the western zones, and mentioned
severe wording in the eastern 1/4 of the CWA Monday afternoon.

No cold air advection is expected behind this system, with
westerly downslope components ensuring lower to mid 80s Tuesday
afternoon. From Tuesday onward, the forecast will be dry and
unusually convectively quiet for May, as the moisture supply
from the Gulf of Mexico will be cutoff from SW KS through at
least next weekend.

&&

.AVIATION /00Z TAFS THROUGH 00Z SUNDAY/...
Issued at 554 PM CDT Fri May 3 2024

Key concern with this stretch of TAF is going to be a line of
strong thunderstorms along a cold front that will move in from
western Kansas late this evening through early Saturday morning.
The line will quickly dive to the southeast providing brief
heavy rain and wind gusts from downbursts for all terminals.
Downburst winds could potentially be 50 kts or greater.  The
timeframe will be between 04-09Z where the greatest coverage of
the line will move through southwest Kansas. After 09Z clouds
will stick around through 15Z where MVFR to IFR flight
categories will be and then clearing skies should get us back to
VFR flight category by around 16-18Z.

&&

.DDC WATCHES/WARNINGS/ADVISORIES...
None.

&&

SHORT TERM...Turner
LONG TERM...Turner
AVIATION...Tatro
Hazardous weather outlook, May 3, 5:14 AM CDT, 15 hours 47 minutes before
Hazardous Weather Outlook
National Weather Service Dodge City KS
514 AM CDT Fri May 3 2024

KSZ030-031-043>046-061>066-074>081-084>090-041015-
Trego-Ellis-Scott-Lane-Ness-Rush-Hamilton-Kearny-Finney-Hodgeman-
Pawnee-Stafford-Stanton-Grant-Haskell-Gray-Ford-Edwards-Kiowa-
Pratt-Morton-Stevens-Seward-Meade-Clark-Comanche-Barber-
514 AM CDT Fri May 3 2024 /414 AM MDT Fri May 3 2024/

This Hazardous Weather Outlook is for portions of central Kansas,
south central Kansas, southwest Kansas, and west central Kansas.

.DAY ONE...Today and Tonight

There is a Slight (2 out of 5) Risk of severe thunderstorms across
much of southwest and west central Kansas this evening through the
late night hours. The greatest risk from early through mid evening
will be large hail to golf ball size mainly west of Highway 83.
Later tonight along the cold front, the greatest severe weather
risk will become damaging straight line winds to 65 mph as storms
move southeast along and immediately ahead of the strong front.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

There is increasing risk of an outbreak of severe weather,
including tornadoes, Monday afternoon and evening ahead of a
powerful spring storm. Please keep checking back for the latest
updates concerning this potentially dangerous severe weather
setup.

.SPOTTER INFORMATION STATEMENT...

Storm spotters will likely be needed this evening and tonight,
especially northwest of a Liberal to Dodge City to Larned line.

In the hours before

Special weather statement, May 3, 8:29 PM CDT, 32 minutes before
Special Weather Statement
National Weather Service Dodge City KS
829 PM CDT Fri May 3 2024

KSZ063-076-077-040215-
Gray KS-Finney KS-Haskell KS-
829 PM CDT Fri May 3 2024

...STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN FINNEY...
NORTHWESTERN GRAY AND NORTHEASTERN HASKELL COUNTIES THROUGH 915 PM
CDT...

At 829 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Garden City, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph and half inch hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of southwestern
Finney, northwestern Gray and northeastern Haskell Counties.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

&&

LAT...LON 3774 10098 3812 10100 3810 10045 3772 10049
TIME...MOT...LOC 0129Z 269DEG 26KT 3794 10085

MAX HAIL SIZE...0.50 IN
MAX WIND GUST...55 MPH

TATRO
Special weather statement, May 3, 8:38 PM CDT, 23 minutes before
Special Weather Statement
National Weather Service Dodge City KS
838 PM CDT Fri May 3 2024

KSZ043-044-040215-
Lane KS-Scott KS-
838 PM CDT Fri May 3 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHEASTERN SCOTT AND NORTHERN
LANE COUNTIES THROUGH 915 PM CDT...

At 838 PM CDT, Doppler radar was tracking a strong thunderstorm near
Healy, moving east at 30 mph.

HAZARD...Wind gusts of 50 to 55 mph.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects.

This strong thunderstorm will be near...
  Shields around 855 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
west central Kansas.

&&

LAT...LON 3870 10025 3849 10025 3850 10071 3870 10073
TIME...MOT...LOC 0138Z 270DEG 25KT 3865 10064

MAX HAIL SIZE...0.00 IN
MAX WIND GUST...55 MPH

TATRO
Local storm report, May 3, 8:43 PM CDT, 18 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
843 PM CDT Fri May 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0829 PM     Tstm Wnd Gst     4 NE Hayne              37.15N 100.75W
05/03/2024  M59 MPH          Seward             KS   Mesonet

            Mesonet station UR350 Kismws.

&&
Local storm report, May 3, 8:47 PM CDT, 14 minutes before
Preliminary Local Storm Report
National Weather Service Dodge City KS
847 PM CDT Fri May 3 2024

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0842 PM     Hail             1 NW Friend             38.27N 100.93W
05/03/2024  E1.00 Inch       Scott              KS   Emergency Mngr

&&
Special weather statement, May 3, 8:47 PM CDT, 14 minutes before
Special Weather Statement
National Weather Service Dodge City KS
847 PM CDT Fri May 3 2024

KSZ043-040215-
Scott KS-
847 PM CDT Fri May 3 2024

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN SCOTT COUNTY THROUGH
915 PM CDT...

At 847 PM CDT, Doppler radar was tracking a strong thunderstorm near
Modoc, moving northeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This storm will remain over mainly rural areas of northern Scott
County.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
west central Kansas.

&&

LAT...LON 3854 10069 3842 10109 3848 10113 3861 10113
      3870 10091 3870 10069
TIME...MOT...LOC 0147Z 242DEG 18KT 3854 10107

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

TATRO
Special weather statement, May 3, 8:48 PM CDT, 13 minutes before
Special Weather Statement
National Weather Service Dodge City KS
848 PM CDT Fri May 3 2024

KSZ063-076-086-040215-
Seward KS-Finney KS-Haskell KS-
848 PM CDT Fri May 3 2024

...STRONG THUNDERSTORMS WILL IMPACT NORTHERN SEWARD...SOUTHERN FINNEY
AND EASTERN HASKELL COUNTIES THROUGH 915 PM CDT...

At 848 PM CDT, Doppler radar was tracking a cluster of strong
thunderstorms near Sublette, moving northeast at 20 mph.

HAZARD...Wind gusts of 50 to 55 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

This strong thunderstorm will be near...
  Tice around 900 PM CDT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

A Severe Thunderstorm Watch remains in effect until 1100 PM CDT for
southwestern Kansas.

&&

LAT...LON 3737 10085 3773 10096 3776 10066 3739 10067
TIME...MOT...LOC 0148Z 242DEG 18KT 3753 10082

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...55 MPH

TATRO

The office that day

Everything else NWS Dodge City, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 3, 7:09 PM CDTSpecial Weather StatementDDCKearny36 min
May 3, 7:20 PM CDTSpecial Weather StatementDDCGrant, Stevens40 min
May 3, 7:27 PM CDTSevere Thunderstorm WarningDDCKearny48 min
May 3, 7:53 PM CDTSevere Thunderstorm WarningDDCGrant, Haskell, Seward, Stevens52 min
May 3, 7:59 PM CDTSpecial Weather StatementDDCScott46 min
May 3, 8:11 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCKearny34 min
May 3, 8:25 PM CDTSevere Thunderstorm Warning Considerable damage threatDDCFinney, Scott37 min
May 3, 8:29 PM CDTSpecial Weather StatementDDCFinney46 min
May 3, 8:34 PM CDTSevere Thunderstorm WarningDDCClark, Gray, Haskell, Meade, Seward41 min
May 3, 8:38 PM CDTSpecial Weather StatementDDCLane37 min
May 3, 8:47 PM CDTSpecial Weather StatementDDCScott28 min
May 3, 8:48 PM CDTSpecial Weather StatementDDCHaskell27 min
May 3, 8:53 PM CDTSevere Thunderstorm WarningDDCLane, Scott30 min
May 3, 8:57 PM CDTSevere Thunderstorm WarningDDCFinney, Gray48 min
May 3, 9:08 PM CDTSevere Thunderstorm WarningDDCClark, Ford, Gray, Meade52 min
May 3, 9:28 PM CDTSpecial Weather StatementDDCTrego62 min
May 3, 9:31 PM CDTSevere Thunderstorm WarningDDCFinney, Ford, Gray, Hodgeman29 min
May 3, 9:48 PM CDTSpecial Weather StatementDDCComanche, Edwards, Kiowa57 min
May 3, 9:50 PM CDTSpecial Weather StatementDDCNess40 min
May 3, 10:08 PM CDTSpecial Weather StatementDDCFinney, Hamilton, Kearny, Scott67 min
May 3, 10:25 PM CDTSpecial Weather StatementDDCEllis50 min
May 3, 10:28 PM CDTSpecial Weather StatementDDCBarber, Comanche, Pratt, Stafford62 min
May 3, 10:39 PM CDTSpecial Weather StatementDDCLane, Trego51 min
May 3, 11:25 PM CDTSpecial Weather StatementDDCBarber35 min
May 3, 11:27 PM CDTSpecial Weather StatementDDCGrant, Haskell, Stanton48 min
May 3, 11:44 PM CDTSevere Thunderstorm WarningDDCBarber34 min
May 4, 12:07 AM CDTSpecial Weather StatementDDCGrant, Haskell, Meade, Morton, Seward, Stevens53 min
May 4, 1:00 AM CDTSpecial Weather StatementDDCClark, Meade, Seward45 min
May 4, 1:50 AM CDTSpecial Weather StatementDDCClark40 min

Nearby

Tornado Warnings in Kansas, 2024Every tornado warning in 2024Tornadoes in 2024

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.